ctor also found rales of crackles on his chest upon auscultation and this poses a risk as Dr Ally may suffer a heart failure which is his main problem. This is the reason why the doctor ordered him to take some rest and restart his high blood pressure medication to curb the impending condition (Kataoka and Matsuno, 2008).
According to the case study, Dr. Ally is undergoing pathophysiological changes in his eyes and heart owing to the fact that he recently suffered a bout of epistaxis which refers to severe nose bleeding, dizziness and a blurred vision. For instance, the blurry vision can be attributed to damaged blood vessels otherwise referred to as retinopathy and if left untreated this could result to blindness. On the other hand, the impending heart failure could be caused by damaged arteries and this could be fatal (U.S. National Library of Medicine, 2012).
According to the doctor, the patient could have developed congestive heart failure (CHF) due to hypertension, a condition that causes the heart to weaken thus rendering it unable to carry out its pumping activities normally. In this case, the patient could be suffering from left sided heart failure and this can be explained by the rales of crackles on his chest which the doctor encountered upon auscultation. In addition, his feelings of fatigue after work and his developing of dyspnea while climbing the stairs are another clear indication that he has a left sided heart failure.
Treatment for this condition includes drugs for hypertension as well as a procedure known as cardiac catheterization which is used in unblocking the heart arteries. The doctor is also likely to advise his patient to embark on a change in lifestyle where he is supposed to stop taking alcoholic substances, go soft on salt and also indulge in regular moderate exercises. Some of the medication likely to be administered includes Beta-blockers, Digitalis, Diuretics which include triamterene, furosemide, spironolactone, bumetanide ...Show more